I just found this site and can't believe there are others out there who have similar symptoms. I thought I was going crazy! I have had Mirena for over 3 yrs. and have had diff. symptoms for about a yr.1/2.they are:
Feeling of blood rushing to chest area(similar to head rush)
Feeling of chest heaviness
Tingling in left leg and arm
lately dizziness when I close my eyes(not to bad)
Just feel off- Not normal
Heartburn (taking prilosec 2x a day)
I did get my Dr. to run bloodwork and I had an EKG and Treadmill test. All normal, cholesterol high
I made an appt. to have it taken out yesterday, but Dr. rescheduled.
Never would have thought they were caused by my IUD! Dr. didn't even ? it. My gyno said It may be the cause. It is rare, but let's take it out anyway. Just in case. She seems to think you get back to normal asap. From what I've read on here, it could take a long time. Thanks for all the posts. I know I'm not crazy or a hyphochodriac! Anybody else have similar symptoms?